# SDR 99ZZZX684

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 205030285001
- Condition: Broken
- Location: Cockpit
- Component: 205030285001
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, TOP THIRD OF WINDOW BROKE OUT AND DEPARTED AIRCRAFT.  NO OTHER DAMAGE OCCURRED.  CAUSE UNKNOWN.  MAINTENANCE REPLACED WINDOW.  REF:  212 IPC, CHAPTER 52-99-00, PAGE 46, ITEM 20, FIGURE 52-11.
